I will be having thyroid surgery in September and I am worried about the possible side effects of the replacement drugs that I will be taking. From what I have read there is possible weight gain, hair loss , anxiety , insomnia, mental fog, irritability and depression. I am already suffering from these symptoms before my thyroid surgery , will this mean that my symptoms will get worse ?
Your symptoms are probably from hypothyroid or hyperthyroidism. If your talking about synthroid that would help those symptoms go away once it works as a thyroid in your body. I had a thyroidectomy in 2012 for cancer and it took about one year before my synthroid levels were right fir me. I did feel an improvement within a few weeks on it! It takes time don't get discouraged. I'm undetectable and feel well now for sure. I did gain weight but there us alot of reason I could of. Medication,menopause, less activities.
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Mar 2010 • 2 answers
Posted 9 Nov 2012 • 4 answers
Posted 22 Apr 2016 • 5 answers
Synthroid - How in the world do you keep from gaining weight if you use both thyroid replacement and
Posted 15 Nov 2016 • 0 answers
Posted 1 day 12 hours ago • 0 answers